# SDR SWAA2016091255681

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,475 hours, 24,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 101327
- Condition: Loose
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT SWITCH COVER SPRING LOOSE.  SECURED LIGHT ASSY IAW AMM.
